# SDR DL76S100648

- Difficulty date: January 4, 2006
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 43,466 hours, 20,459 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: BACB30US16K
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT BARREL NUT/BOLT ASSEMBLY OF VERTICAL FIN REPLACEMENT IAW EO 01-074297-12 ME05.  C/W EO 01-074297-12 ME05.
